Search the Community
Showing results for tags 'medications'.
Recently, one of my doctors prescribed me olanzapine (generic for Zyprexa). I'm a little too self-conscious to describe exactly why I need this medication, but I definitely need it and one of the side effects (one of the minor ones, anyway) is "weight gain." I'm definitely going to discuss this with my Dr. for our next appointment next Friday, but does anyone have any experience with medications that cause weight gain? How much weight could I potentially gain, and how can I successfully bypass it in my ultimate weight-loss goals? Thanks in advance for any advice!
Daily Do's for Mental Health (Oh snap! Girl just threw down some Comic Sans! REBEL!) Daily "I Am" Journal - Taking those affirmations from my last challenge and putting them to practice. Here's one from yesterday: (I have a shitty camera on my phone, but it is good enough!) Regular Journaling at least 3-4 times a week. Did some yesterday too!Taking meds routinely. I am BAD at skipping doses. I need to get back into my routine of taking my BP meds, vitamins, and Zoloft. Getting Sh** Done Walk the Dogs - Mon, Wed, Fri. Trigger time will be as soon as I get home from work.Thursday's grocery shopping days. Designating a new shopping day because I was doing it on the weekends and I hate it, so I stopped doing it.Continue with my morning Yoga "Practice" - trying out a new word! (Not going to count this into the challenge, but I want to at least make it somewhat important by officially stating that I will try to continue. It helps me stay on track .** Life Goal! ** Art shows and contests! There are 2 coming up. I will be submitting my Watercolored Forest to the Pioneer Days art show in a couple of weeks. Then there is our local Comic Con, hopefully I can get something fun drawn up and submitted in the contest. I'm excited!